# SDR 96FDEA00108

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FUSELAGE SKIN CORRODED BETWEEN STR 28 LT AND RT STA 720C PLUS 5.  CUT OUT CORRODED AREA AND INSTALLED DOUBLER PER SRM 53-30-3.
